MathSciNet Relay Station
MathSciNet bibliographic data
MR2264308 33B15 (26A48)
Li, Ai-Jun; Zhao, Wei-Zhen; Chen, Chao-Ping Logarithmically complete monotonicity properties for the ratio of gamma function. Adv. Stud. Contemp. Math. (Kyungshang) 13 (2006), no. 2, 183–191.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 17:39:23 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=442506880066d5ba7e20acf3428b1375; path=/; expires=Sat, 07-Jun-2031 17:39:23 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=83 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57c Wn"7<ũ,!ad7҆D_1w=cdXZU; $=f@#Ō=k:zO7DǷz@jKq~}?(׽ OW{ɯ܉LD=V^ubF#}1ֽ^=5a4L0[~w fyh T6 KVSxĒS45^!RԠ-gjdd𱤂_i|;)xY܍N鸙mxұjv+NgҠ0UNLs#2!4BfLijeB)i)0DW.PVQv!ow4_)`A$j!Ӻl֎w*Oksn ͕!L GuVl9 Rc>i1 ti+/u@l]c 23~7t1yF5c Tf%L?abXZ,9M٨p`Y3!gf}xAq5kLM'a~Ys5AA`wȐK e~T02ZD =z1UveŧG%